Neuropathy Heaviness In Feet
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Cincinnati, College of MedicineIn HIV+s, peripheral neuropathy can be both drug-induced or associated with HIV itself. From what you told me, you weren't taking any neurotoxic drugs before or after the recent change in your therapy. I know of no data that say that... Read more »
The Robert James Frascino AIDS FoundationHello Patricia,You may be experiencing peripheral neuropathy (distal painful peripheral neuropathy). It may be exacerbated by certain HIV medicaments. I'll reprint below some information from the archives that I hope will be helpful.Good... Read more »
University of Minnesota, School of MedicineAbsolutely. Pain from neuropathy can be terrible for some patients-it is a symptom which needs to be taken very seriously. Could result from HIV infection, side effect of medications, or other medical conditions (diabetes, vitamin deficiencies,... Read more »
University of British ColumbiaZostrix has limited benefit in this setting.The Neurontin can be pushed to doses as high as 1500 mg tid, so you have quite a ways to go.Also, have you tried some antidepressants such as amitryptiline? They seem to be helpful in this setting, in... Read more »
Connect With Others
Posted by AnonymousI had very painful neuropathy in my legs and my feet burned like I was walking on hot coals. I stopped taking the D4T and I read about a natural amino acid called Acetyl-L Carnitine (1,000mg per day) and to my surprise it worked right away. I... Read more »
Posted by ScotCharles, 1 ReplyI have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. The doctors are treating me with amitriptyline, which makes me feel shaky all day. ... Read more »
Posted by Anonymous, 2 RepliesAnyone out there suffering from neuropathy in the legs & feet? Give me some solutions as to what helps?
Thanks a million.
Read more »
Posted by ScotCharles, 7 RepliesI have developed very bad neuropathy in my left foot that makes it difficult to walk without a cane. Several times recently, I have lost all strength on the left side of my body. My hands are cramped and painful, making shaking hands a wrenching... Read more »
Guides for People With HIV